Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I just got a bad rash
Jan 29, 2012

I have been on Atripla for 2 years now. Lately I was told I have Glaucoma and was put on Cosopt eye drops. Right after I started taking it, I developed a rash over my under forearms, middle of my chest top of my forehead and lower legs. My ophthalmologist stopped the drops and told me to take benedryl for the rash. its been a couple days and the rash is still there. I had the same thing happen when I started Atripla two years ago. I was prescribed a steroid and it went away. Am I having an allergic reaction the cosopt?

Response from Dr. Henry

Unusual situation. I am not aware of any drug interaction concern between Cospot and Atripla--rash from efavirenz after 2 years would be unlikely. I am not familiar with rash potential from Cosopt though your story and timing certainly suggest the Cosopt may have triggered that reaction. If any reader has a similar experience or would like to comment please post. KH



Previous
blood
Next
Psoriasis and Eczema

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement